Olga Vasilieva
Olga Vasilieva
Professor of Mathematics, Universidad del Valle
Verifierad e-postadress på correounivalle.edu.co
Titel
Citeras av
Citeras av
År
Optimal control approach for establishing wMelPop Wolbachia infection among wild Aedes aegypti populations
DE Campo-Duarte, O Vasilieva, D Cardona-Salgado, M Svinin
Journal of mathematical biology 76 (7), 1907-1950, 2018
312018
Implementation of control strategies for sterile insect techniques
PA Bliman, D Cardona-Salgado, Y Dumont, O Vasilieva
Mathematical biosciences 314, 43-60, 2019
222019
Optimality criterion for singular controllers: linear boundary conditions
O Vasilieva, K Mizukami
Journal of Mathematical Analysis and Applications 213 (2), 620-641, 1997
201997
Optimal control approach to dengue reduction and prevention in Cali, Colombia
LS Sepulveda, O Vasilieva
Mathematical Methods in the Applied Sciences 39 (18), 5475-5496, 2016
172016
Ross McDonald: Un modelo para la dinámica del dengue en Cali, Colombia
LS Sepúlveda-Salcedo, O Vasilieva, HJ Martínez-Romero, ...
Revista de Salud Pública 17, 749-761, 2015
162015
Assessing the effects of daily commuting in two-patch dengue dynamics: A case study of Cali, Colombia
E Barrios, S Lee, O Vasilieva
Journal of theoretical biology 453, 14-39, 2018
142018
Establishing wMelPop Wolbachia infection among wild Aedes aegypti females by optimal control approach
DE Campo-Duarte, D Cardona-Salgado, O Vasilieva
Appl Math Inf Sci 11 (4), 1011-1027, 2017
132017
Maximum principle and its extension for bounded control problems with boundary conditions
O Vasilieva
International Journal of Mathematics and Mathematical Sciences 2004 (35 …, 2004
112004
Bioeconomic model with Gompertz population growth and species conservation
DEC Duarte, O Vasilieva
International Journal of Pure and Applied Mathematics 72 (1), 49-63, 2011
102011
Wolbachia-based biocontrol for dengue reduction using dynamic optimization approach
D Cardona-Salgado, DE Campo-Duarte, LS Sepulveda-Salcedo, ...
Applied Mathematical Modelling 82, 125-149, 2020
92020
PREDATOR-PREY MODEL FOR ANALYSIS OF\emph {AEDES AEGYPTI} POPULATION DYNAMICS IN CALI, COLOMBIA
JH Arias, HJ Martinez, LS Sepulveda, O Vasilieva
International Journal of Pure and Applied Mathematics 105 (4), 561-597, 2015
92015
Dynamic method of multipliers in terminal control
AS Antipin, OO Vasilieva
Computational Mathematics and Mathematical Physics 55 (5), 766-787, 2015
92015
Optimal policies aimed at stabilization of populations with logistic growth under human intervention
E Cruz-Rivera, O Vasilieva
Theoretical population biology 83, 123-135, 2013
92013
Control strategies for a population dynamics model of Aedes aegypti with seasonal variability and their effects on dengue incidence
E Pliego-Pliego, O Vasilieva, J Velázquez-Castro, AF Collar
Applied Mathematical Modelling 81, 296-319, 2020
82020
OPTIMAL CONTROL FOR ENHANCEMENT OF\emph {WOLBACHIA} FREQUENCY AMONG\emph {AEDES AEGYPTI} FEMALES
DE Campo-Duarte, O Vasilieva, D Cardona-Salgado
International Journal of Pure and Applied Mathematics 112 (2), 219-238, 2017
72017
Dynamical processes described by a boundary value problem: necessary conditions of optimality and methods of solving
OO Vasilieva, K Mizukami
JOURNAL OF COMPUTER AND SYSTEMS SCIENCES INTERNATIONAL 39 (1), 90-95, 2000
72000
Optimal control for boundary value problems
OO Vasilieva, K Mizukami
Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika, 33-41, 1994
71994
Optimal control of dengue epidemic outbreaks under limited resources
MS Lilian Sofia Sepulveda Salcedo, olga Vasilieva
Studies in Applied Mathematics 144 (2), 185-212, 2020
6*2020
Parametric approach to optimal control
A Radwan, O Vasilieva, R Enkhbat, A Griewank, J Guddat
Optimization Letters 6 (7), 1303-1316, 2012
62012
On the search for equilibrium controls in an m-person differential game
OO Vasilieva, OV Vasiliev
Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika, 9-14, 2000
62000
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20